# SDR AALA970274

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 256T32504
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 20 - DURING APPROACH TO JFK UPON FLAP EXTENSION, TRAILING EDGE FLAP DISAGREE CAME ON WITH FLAPS AT 1 DEGREE. FLAP HANDLE AT 5 DEGREES AND ALTERNATE FLAP EXTENSION TO 20 DEGREES NORMAL.  AFTER FLAP EXTENSION, A LEADING EDGE SLAT ASYMMETRICAL AND ACCESS DOORS EICAS MESSAGE CAME ON AND WENT OUT SEVERAL TIMES.  AT 138 KNOTS IN LANDING CONFIGURATION, STICK SHAKER ACTIVATED.  AIRCRAFT LANDED JFK WITHOUT INCIDENT.  REPLACED OUTBOARD TRAILING EDGE NR 1 FLAP ROTARY ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
